| Catalog Number |
321-25-38 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, while surgeon was reaming during a procedure on this (b)(6) y/o female, the pilot tip broke off in the patient¿s bone.X-ray was taken to confirm where the tip was.The surgeon could not retrieve it and it was left in the patient's bone.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Pending evaluation.
Additional Manufacturer Narrative
Section h10: (d4) lot number: 128491013 (h3) the broken device reported was likely the result of applying a bending moment to the reamer during use, which led to brittle fracture of the pilot tip.